# SDR USAA2014090900015

- Difficulty date: September 5, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 43,513 hours, 24,622 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FRAME 65 TO 67, -Y465.  REPLACED IAW SRM 53-00-14 FIG 102 & 51-42-11.
